# SDR CA991209052

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Leaking
- Location: Spoiler
- Part time: 28,192 hours
- Stage of operation: TO
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, SUBSTANTIAL RIGHT AILERON INPUT WAS REQUIRED TO KEEP THE AIRCRAFT LEVEL.  MAINTENANCE FOUND THE RIGHT HAND SPOILER ACTUATOR TO HAVE AN INTERNAL LEAK.  THE SPOILER ACTUATOR WAS REPLACED AND A TEST FLIGHT WAS CARRIED OUT.
